# SDR SWIA201335721

- Difficulty date: December 19, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 29,471 hours, 24,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BURNED OUT ON NR 4 EMERGENCY OVERHEAD LIGHT.  FLT 5558 RELAMPED.
